# SDR DXTA2023120410227

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500201
- Aircraft time: 7,854 hours, 6,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006368
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, EMERGENCY LIGHTS OVER THE DOORS AND THREE CENTER AISLE OVERHEAD LIGHTS BEGAN FLICKERING WITH THE SWITCH IN THE ARM POSITION.  REMOVED FORWARD EMERGENCY BATTERY  AND INSTALLED TESTED EMERGENCY BATTERY.  REMOVED AFT EMERGENCY BATTERY AND INSTALLED NEW EMERGENCY BATTERY.  OPS CHECKS GOOD.  ALL WORK ACCOMPLISHED IAW AMM 33-52-01.
